# SDR SWIA200514537

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 1,498 hours, 937 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED SMOKE AFT LAV RED WARNING MSG, ABORTED TAKEOFF.  NO SMOKE/FIRE REPORTED BY FLIGHT ATTENDANTS.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM 26-10, OPERATIONAL CHECK GOOD.  P/N PU90-421R3, S/N OFF 08782.
